# SDR SWAA2024090618461

- Difficulty date: July 29, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bushing
- Condition: Missing
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING BUSHING IN HANDLE OF EMERGENCY DOOR RT SIDE AT PASSENGER CABIN (2EA) 2024-473071<[01] INSTALLED BUSHING IN HANDLE OF EMERGENCY DOOR RT SIDE AT PASSENGER CABIN (2EA) I.A.W 20-50-03 REV.123;[02] CORRECTED ACTION 1  INSTALLED BUSHING IN HANDLE OF EMERGENCY DOOR RT SIDE AT PASSENGER CABIN (2EA) I.A.W SOPM 20-50-03 REV.123;[03] TASK COMPLETED
